Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 582126, 11 pages
http://dx.doi.org/10.1155/2012/582126
Research Article

The Johnson Noise in Biological Matter

1Department of Mathematics, Istituto “G. Castelnuovo”, University of Rome “La Sapienza”, Piazzale Aldo Moro, 5, 00185 Rome, Italy
2Technical Institute “R. Rossellini”, Via della Vasca Navale, 58 CP., 00146 Rome, Italy
3Naval Technical Institute “M. Colonna”, Via Salvatore Pincherle, 201 CP., 00146 Rome, Italy

Received 28 September 2012; Accepted 6 October 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Massimo Scalia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Massimo Scalia, Massimo Sperini, and Fabrizio Guidi, “The Johnson Noise in Biological Matter,” Mathematical Problems in Engineering, vol. 2012, Article ID 582126, 11 pages, 2012. https://doi.org/10.1155/2012/582126.